# SDR ASOA201000975

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,860 hours, 20,374 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FLOOR LEVEL SEAT TRACKS FROM FS 409 TO FS 409+128 ARE CHAFED AND CORRODED AT SEVERAL LOCATIONS.  REMOVED FLOOR SEAT TRACK AT LBL 9.0 IAW AMM 53-01-11-000-802.  LOCATED AND DRILLED FASTENER HOLES IN FLOOR SEAT TRACK IAW SRM 51-40-11.  PARTIALLY INSTALLED SEAT TRACK IAW AMM TASK 53-01-11-400-802.  INSTALLED THE REMAINDER OF SEAT TRACK AT LBL 9.00 FROM FS 409-FS 409+128 IAW AMM 53-01-11-400-802.
